# SDR 05FDEA01147

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LONGITUDINAL FLOOR SUPPORT FOUND CORROSION AT STA 1888 TO 1913.5 RBL 22 AS MARKED.  CORROSION ON FLOOR SUPPORT AT STA 1888 TO 1913.5 RBL 22  REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT FROM STA 1887 TO 2007 RBL 22 REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REWORKED FROM S3932107-7075T6511 AND HOLES PICK UP AS PER SRM 51-31-01 VOL II. NEW   FLOOR SUPPORT REPROTECTED AS PER SRM 51-21-01 VOL II AND PART MARKED FX AGA 7497-  504 AS PER GMM 7-0-1001. NEW FLOOR SUPPORT LOCATED AND INSTALLED AT STA 1887 TO 2007 RBL 21 TO 26 AS PER SRM 51-31-01. MAJOR REPAIR AS PER GMM 6-2-100.
